# SDR UIEA2022070100708

- Difficulty date: July 13, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 86,471 hours, 19,217 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Coked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG 2, CORE SECTION BEARING NO.6 PRESSURE AND RETURN PIPES WITH OIL LEAK EVIDENCE (OIL COKE BUILD UP WAS REMOVED AND THE NUTS WERE RE-TORQUED PER AMM 72-50-00-216-032 AND 72-53-04-434-020, REV. 135 )
